دورية أكاديمية

Mathematical model on the dynamics of youth play in Perú

التفاصيل البيبلوغرافية
العنوان: Mathematical model on the dynamics of youth play in Perú
المؤلفون: Heydy Mayumy Carrasco Huaccha, Frank Henry Acasiete Quispe
المصدر: Selecciones Matemáticas, Vol 9, Iss 01, Pp 184-195 (2022)
بيانات النشر: Universidad Nacional de Trujillo, 2022.
سنة النشر: 2022
المجموعة: LCC:Applied mathematics. Quantitative methods
LCC:Mathematics
مصطلحات موضوعية: mathematical model, reproductive number, sensitivity index, stability analysis, youth gambling, Applied mathematics. Quantitative methods, T57-57.97, Mathematics, QA1-939
الوصف: This paper proposes a simple mathematical model that represents the dynamics of youth play for adolescents from 11 to 18 years. This model is defined by a system of 3 differential equations, which are based on continuous processes. The specification of the classes of our model is based on the group classification of the state of gravity of the problem given in [10]. Then we proceed to find the equilibrium points of the system and its analysis. For our numerical simulation we estimate all the parameters of the model using the research work [6] and we apply the Runge kutta algorithm of order 4. As a result and conclusion it is determined that the problem with the game is endemic among young people. In addition, the prevalence of problems with the game is lower in students aged 15 to 18 than in students aged 11 to 14.
نوع الوثيقة: article
وصف الملف: electronic resource
اللغة: Spanish; Castilian
تدمد: 2411-1783
Relation: https://revistas.unitru.edu.pe/index.php/SSMM/article/view/2785; https://doaj.org/toc/2411-1783
DOI: 10.17268/sel.mat.2022.01.16
URL الوصول: https://doaj.org/article/a24b481b9274487eb671fdb99731d181
رقم الأكسشن: edsdoj.24b481b9274487eb671fdb99731d181
قاعدة البيانات: Directory of Open Access Journals
الوصف
تدمد:24111783
DOI:10.17268/sel.mat.2022.01.16